# SDR SWAA022164

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 49,235 hours, 42,415 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 727A + 17, WL 208 AND LBL 25.  REPAIRED FLOORBEAM PER BFG ER.
